MAUDE Adverse Event Report: Medline; 14 FR DOUBLE SWIVEL CLOSED SUCTION

Medline; 14 FR DOUBLE SWIVEL CLOSED SUCTION
Model Number DYNCSDS14
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 09/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient that was on a ventilator lost their tidal volume and their oxygen saturation dropped.The reporter stated that the patient had to be manually bagged while back up was called to short self-test (sst) the ventilator and make sure there was not an issue with the ventilator.The doctor reportedly used the glide scope to check the placement of the tube and cuff.The ventilator passed the sst so the suction catheter was removed and the problem was resolved.After changing out the suction catheter the patient returned to getting their full tidal volume.No additional information is available.There is no sample available to return to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that a patient that was on a ventilator lost their tidal volume and their oxygen saturation dropped requiring the suction catheter to be replaced to resolve the issue.

Brand Name
Medline
Common Device Name
14 FR DOUBLE SWIVEL CLOSED SUCTION
MDR Report Key12651750
Report Number1417592-2021-00194
Device Sequence Number19955533
Product Code BSY
UDI-Device Identifier10884389125069
UDI-Public10884389125069
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNCSDS14
Device Catalogue NumberDYNCSDS14H
Device Lot Number28620100007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;